# SDR GSPA201803060001

- Difficulty date: February 26, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N89WC
- Make and model: Beech 300BEECH
- Aircraft serial: FL72
- Aircraft time: 8,775 hours, 6,775 cycles
- Engine: Pwa PT6A60A
- Engine time: 8,500 hours, 6,561 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

ABOUT AN HOUR INTO THE FLIGHT THE LT FUEL QUANTITY ANNUNCIATOR ILLUMINATED.  OUTSIDE TEMP INDICATED -24 C.  CHECKED THE FUEL GAUGES IAW THE CHECKLIST AND HAD 1100 POUNDS PER SIDE LEFT. 2 TO 3 MINUTES LATER THE RT FUEL QUANTITY ANNUNCIATOR ILLUMINATED. DESCENDED TO 20,000 FEET AND THE TEMP ONLY ROSE TO -22 C. ABOUT 15 MINUTES LATER THE LEFT ENGINE LOST PARTIAL POWER AND STARTED FLUCTUATING ERRATICALLY.  DESCENDED DOWN TO 15000 FEET AND THE TEMP THERE WAS -7 C.   ENGINE RETURNED TO NORMAL OPERATION FOR ABOUT 1 MINUTE. WHEN THE ENGINE STARTED TO SHOW SIGNS OF POWER LOSS AGAIN,  LEVELED AT 14000 FEET THE LEFT ENGINE COMPLETELY FAILED FOR APPROXIMATELY 1 TO 2 MINUTES. IT RE-LIT  BECAUSE THE ENGINE AUTO IGNITIONS WERE ARMED.  SHORTLY AFTER THE LEFT ENGINE CAME BACK, IT STARTED SHOWING SIGNS OF POWER LOSS AND OUR RIGHT GENERATOR WENT OFFLINE.  RESET THE BUSS SENSE SWITCH IAW THE CHECKLIST. THE RIGHT GENERATOR CAME BACK ONLINE. CLEARED DOWN TO 5000 FEET, AND THEN 2000 FEET, CLEARED TO LAND,  DURING THE DECENT THE LEFT ENGINE CONTINUED TO SHOW SIGNS OF POWER LOSS. LANDED  WITHOUT FURTHER INCIDENT.
